MathSciNet Relay Station
MathSciNet bibliographic data
MR2008680 93D15 (93C10)
Lin, Zongli; Hu, Tingshu Semi-global stabilization of linear systems subject to output saturation. Systems Control Lett. 43 (2001), no. 3, 211–217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement